About this Journal Submit a Manuscript Table of Contents
ISRN Computational Mathematics
Volume 2012 (2012), Article ID 139514, 5 pages
http://dx.doi.org/10.5402/2012/139514
Research Article

On Some Volterra and Fredholm Problems via the Unified Integrodifferential Quadrature Method

Laboratory of Applied Mathematics, Mohamed Khider University of Biskra, BP145, 07000 Biskra, Algeria

Received 6 September 2011; Accepted 20 October 2011

Academic Editors: V. Rai and K. Wang

Copyright © 2012 Abdelwahab Zerarka et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdelwahab Zerarka, Abdesselam Soukeur, and Hanane Saidi, “On Some Volterra and Fredholm Problems via the Unified Integrodifferential Quadrature Method,” ISRN Computational Mathematics, vol. 2012, Article ID 139514, 5 pages, 2012. doi:10.5402/2012/139514